# SDR DALA14014945649

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 1640, LBL 10 CORROSION ON FLOORBEAM.  CUT OUT DAMAGE, FABRICATED REPAIR, AND INSTALLED AT FLOORBEAM IAW SRM 53-00-51, REP10, FIG 201, 51-40-02, 51-20-01 AND AMM 51-21-00-377.
